| Model Number |
H938740 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter first name: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an exactamix 2000 ml eva tpn bag leaked from one of the ports due to poor sealing.This was observed during preparation.There was no patient involvement.No additional information is available.